# SDR CALA2015092494394

- Difficulty date: September 24, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 94,526 hours, 14,827 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BEYOND OEM LIMITS AT CARGO FLOORBEAM SUPPORT AT STATION 1285, STRINGER 26L - 32R.  R & R FRAME SEGMENT, PN 146T1210-26, IAW DWG 146T1210 SH 5 - 9.  NO DEVIATIONS &  NO FURTHER INSPECTIONS NECESSARY.
